# SDR DALA2022042903027

- Difficulty date: April 26, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 67,049 hours, 22,027 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fastener
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 REF: N/R 005 - LIGHTNING STRIKE TO FASTENER STA 480 6.5 INCHES FROM LOWER SKIN LAP BETWEEN STR 25R AND STR 26R. CORRECTIVE ACTION: THRU 3" STEPS, AND INSURED ALL STEPS ON PRI MATCHED ERA 598917- 14 REV. ORIG. SECTION I: PERMANENT REPAIR INSTRUCTIONS INSTALLED EXTERNAL DOUBLER REPAIR. LIGHTNING STRIKE TO FASTENER STA 480 6.5 INCHES FROM LOWER SKIN LAP BETWEEN STR 25R AND STR 26R - IDENTIFED REPAIR PER DAL P.S. 900-5-1, NO.04. 3RD STAGE DTE REQD= REPAIR LIMITED TO 56,300 TOTAL AIRFRAME CYCLES. REF L.P. 2211278. (2211603)
